On periodic solutions of linear differential equations with pulsed influence

Authors

  • K. K. Elgondyev
  • V. G. Samoilenko

Abstract

We study periodic solutions of ordinary linear second-order differential equations with publsed influence at fixed and nonfixed times.

Published

25.01.1997

Issue

Section

Research articles

How to Cite

Elgondyev, K. K., and V. G. Samoilenko. “On Periodic Solutions of Linear Differential Equations With Pulsed Influence”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 1, Jan. 1997, pp. 141–148, https://umj.imath.kiev.ua/index.php/umj/article/view/4992.